# SDR SWAA2025042955263

- Difficulty date: April 5, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 58,034 hours, 35,022 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO 727C+6 RBL 20 SILL PLATE HAS SURFACE CORROSION<[01] REMOVED AND REPLACED IN TTG8Q00ZPMAL ACB FLOOR TO SIDEWALL SUPPORT ASSY; BS727+4 TO BS767 RBL20;[02] VERIFIED ITEM 1
